Revised FORMAL MEETING AGENDA October 9, 2007 Gleneden Beach

Tuesday, October 9

7:30 AM Breakfast with ODOT staff and agenda review/briefing session in the Lincoln Room at Salishan Resort.

FORMAL MONTHLY MEETING

Salishan Resort
The Council House Room
7760 Highway 101
Gleneden Beach, OR 97388
(541) 764-2371
(541) 764-3510 (FAX)
(See end of agenda for driving directions)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)

9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)

9:50 AM C) Public Comments. (Up to 15 min.)

(Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

October 9-10, 2007 Annual Workshop & Formal Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 10-07 Revised WORKSHOP_ FORMAL MTG AGENDA.doc

Revised

FORMAL MEETING AGENDA (Continued)

October 9, 2007 Gleneden Beach

Tuesday, October 9 (Continued)

- 10:05 AM D) Review staff report and accompanying paper titled, "The Future of Tolling in Oregon: Understanding How Varied Objectives Relate to Potential Applications," prepared by Cambridge Systematics, Inc. Endorse the recommended next steps as described in the staff report. Approval. (30 min., Jerri Bohard and Doug Tindall)
- 10:35 AM E) Receive results of a 2006 study conducted by Cost Effective Measurement Benchmarking Inc., including Driver and Motor Vehicles Division benchmarking metrics for Oregon and comparative information to other jurisdictions. Informational. (20 min., Lorna Youngs and Tom McClellan)
- 10:55 AM F) Receive the monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, OTIA III State Bridge Delivery Program and ConnectOregon Program. Informational. (10 min., Tom Lauer and Marty Andersen)
- Authorize an appeal to the Oregon Land Use Board of Appeals regarding the zone change for more than 100 acres of property located in the northwest quadrant of the Highway 140/Washburn Way interchange in Klamath Falls. Approval. (30 min., Bob Bryant)
- 11:35 AM H) Confirm the next two Commission meeting dates. Confirmation. (2 min., Matthew Garrett)
 - Wednesday and Thursday, November 14 and 15, 2007 in Canyonville. Potential meeting items may include:
 - o Approve the 2008-2011 Statewide Transportation Improvement Program
 - o Approve the *Connect*Oregon II Rule
 - Wednesday, December 12, 2007 in Salem.
- 11:37 AM I) Approve the items on the Consent Calendar. (See below and following page). Approval. (3 min., Matthew Garrett)

Revised

FORMAL MEETING AGENDA (Continued)

October 9, 2007 Gleneden Beach

Tuesday, October 9 (Continued)

11:40 AM J) Public Comments Continued. (Up to 15 min.)

11:55 AM ADJOURN (Lunch with ODOT Staff in the Lincoln Room)

CONSENT CALENDAR

- 1. THIS ITEM IS DELETED.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.

3. Approve the following Oregon Administrative Rule (OAR) actions:

a.	The amendment of OAR 734-020-0070 relating to Sno-Park fees.
b.	The amendment of OAR 734-074-0008, 734-074-0020, 734-082-0005, 734-082-0015, and 734-082-0016 relating to increasing the maximum weight limit for motor vehicles using idle reduction
	systems.
	systems.
c.	The adoption of OAR 735-020-0075 relating to release or assignment of ownership interest in a
	vehicle.
d.	The amendment of OAR 735-034-0050 relating to the issuance of trip permits for certain
	commercial vehicles.

- 4. Approve the expansion of the Wanoga Sno-Park allocated on Cascade Lakes Highway, County Road 46, in Deschutes County. The expansion will incorporate three acres of parking into the area designated as a winter recreation parking area (Sno-Park) and is anticipated to accommodate approximately 100 vehicles. Approve a request to remove the Corbett parking area, located on Santiam Highway No. 16 (U.S. 20/Oregon 126) at milepoint 83.75, from the winter recreation parking location (Sno-Park) program.
- 5. Approve an amendment to the 2006-2009 Statewide Transportation Improvement Program to cancel the Oregon 35: Polallie Creek Bridge project in Hood River County. The total estimated cost of this project is \$1,600,971.
- 6. Approve the annual report of financial transactions of the Director of the Oregon Department of Transportation for the fiscal year ended June 30, 2007, totaling \$182,105.

Revised ANNUAL WORKSHOP AGENDA October 9, 2007

Gleneden Beach

Salishan Resort The Council House Room 7760 Highway 101 Gleneden Beach, OR 97388 (541) 764-2371 (541) 764-3510 (FAX)

Tuesday, October 9

1:30 PM #1 – PROGRAM FUNDING (1 HOUR, 30 MINUTES)

Presenter Doug Tindall	Presenter
------------------------	-----------

3:00 PM BREAK (15 MINUTES)

3:15 PM #2 – DEVELOPMENT IMPACT MITIGATION (1 HOUR, 45 MINUTES)

Presenters	Jerri Bohard and Dale Hormann (DOJ)
------------	-------------------------------------

6:00 – 8:00 PM OTC/ODOT STAFF DINNER (in the Lincoln Room)

PRESENTATION: "Highways of the Future"

Presenters To be determined

Revised

ANNUAL WORKSHOP AGENDA (Continued)

October 10, 2007

Gleneden Beach

Wednesday, October 10

8:00 AM OTC/ODOT STAFF BREAKFAST (in the Pine Room) (1 HOUR)

Salishan Resort The Council House Room 7760 Highway 101 Gleneden Beach, OR 97388 (541) 764-2371 (541) 764-3510 (FAX)

9:00 AM #3 – TRANSPORTATION FUNDING (1 HOUR, 30 MINUTES)

Presenter	Chris Warner
-----------	--------------

10:30 AM BREAK (15 MINUTES)

10:45 AM #4 – COMMISSION FOCUS AND PRIORITIES (1 HOUR, 30 MINUTES)

Presenter Paul Mather	
-----------------------	--

12:15 PM LUNCH - WORKSHOP WRAP-UP (in the Pine Room) (1 HOUR, 15 MINUTES)

1:30 PM ADJOURN